MAUDE Adverse Event Report: WALKMED LLC WALKMED®; PUMP, INFUSION

WALKMED LLC WALKMED®; PUMP, INFUSION
Model Number 204609
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient called to inform us infusystem 5 fu pump was not working.She called 1-800 number and they instructed her to come to clinic for new pump.

Brand Name
WALKMED®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
WALKMED LLC
14190 east jewell ave unit 10
aurora CO 80012
MDR Report Key8068511
Report Number8068511
Device Sequence Number11152359
Product Code FRN
UDI-Device Identifier00859695006077
UDI-Public(01)00859695006077
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/07/2018
Report Date (Section F) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number204609
Device Catalogue NumberWALKMED 350VL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer11/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/07/2018